# SDR ASOA2013051303514

- Difficulty date: April 18, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 10,519 hours, 6,837 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 LOWER BULKHEAD WEB CORRODED ON INBD CORNER.  REPAIRED IAW ECTC REO 670-53-11-594 01 AND GENERIC REO 670-53-11-594, REV-1.   MAJOR REPAIR.
